# SDR JIKA2016012001

- Difficulty date: January 17, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120131
- Aircraft time: 42,165 hours, 44,376 cycles
- Engine: Pwa PW118A
- Engine time: 36,562 hours, 33,630 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000052
- Part serial: 2316
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RT ENG AUTO FEATHERED.  THE RT ENG TORQUE READOUT WAS ZERO.  ALL OTHER ENG PARAMETERS SHOWED NORMAL ENG OPERATING CONDITIONS.  THE PILOT RETURNED & LANDED WITHOUT INCIDENT.  INSPECTED THE RT ENG TORQUE SYS & FOUND THE RT ENG TORQUE SIGNAL CONDITIONER WAS DEFECTIVE.  THE RT ENG TORQUE SIGNAL CONDITIONER WAS REPLACED.  THE RT ENG WAS GND RUN, THE RT ENG TORQUE INDICATOR FUNCTIONALLY CHECKED NORMAL.  TORQUE SIGNAL CONDITIONER IS AN ON CONDITION PART.  TIME IN SERVICE IS UNKNOWN.
